# SDR SWIA200617371

- Difficulty date: October 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 22,400 hours, 31,138 cycles
- Engine: Pwa PW118B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT FUSELAGE SKIN CLEAT JUST ABOVE AND FORWARD OF FORWARD CARGO DOOR TRACK, DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED SKIN CLEAT IAW SRM 51-10-02 PG 3 SEC 3H AND RII 53-800-1000.
